# SDR AALA202205024170

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 60,323 hours, 35,375 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P5612
- Condition: Shutdown
- Location: Zone 300 - Stabs
- Part time: 23,811 hours, 11,133 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: APU AUTO SHUTDOWN FAULT LEAVING ONLY ONE ELECTRICAL ELECTRICAL POWER SOURCE. DECLARED AN EMERGENCY AND DIVERTED TO CLT LANDING SAFELY. FOUND APU TO HAVE INTERNAL OIL LEAK. REPLACED APU PER JOB CARD 26L31049003. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.
